# SDR DALA13001316307

- Difficulty date: December 23, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1200 TENSION TIE FOUND ONE CRACK AT STEEL PLATE, MID ROW 1ST FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FROM 0.199" TO 0.216" DIA IAW SB 747-53A2507 REV 1. NDT OPEN HOLE INSPECTION CARRIED OUT IAW NDTM D6-7170 REV 142.  PART 6 51-00-00 PROC 16 AND FOUND NO CRACK EVIDENT.
